Mitema, E.S. and Maribei, J.M. Quinuronium induced hepatotoxicity in rats. Toxicol Lett. 1985 Jan;24(1):53-8

Citation:
MATHENGE PROFMARIBEIJAMES. "Mitema, E.S. and Maribei, J.M. Quinuronium induced hepatotoxicity in rats. Toxicol Lett. 1985 Jan;24(1):53-8.". In: Presented at the Kenya Veterinary Association Annual Scientific Conference, 28-30 April, 1996. au-ibar; 1985.

Abstract:

Two groups of 6 rats each received subcutaneous injections of 2.3 mg/kg or 5.0 mg/kg of quinuronium, respectively, on two consecutive days, while 5 rats injected with physiological saline served as controls. Clinical signs of muscular tremors, jumps, enlarged and hyperemic eyeballs, lacrimation, depression and anorexia were observed following administration of quinuronium. One rat receiving 5 mg/kg died before termination of the study. When killed 48 h after the first injection, the quinuronium-treated rats had a higher liver weight/body weight ratio compared to the controls. Quinuronium resulted in hepatic centrilobular fatty degeneration, but no depletion of hepatic glutathione (GSH). The present findings suggest that glutathione depletion does not seem to be involved in quinuronium hepatotoxicity

Notes:

n/a

Website

UoN Websites Search